MAUDE Adverse Event Report: JOLIFE AB - 3005445717 LUCAS 2 CPR CHEST COMPRESSION SYSTEM; COMPRESSOR, CARDIAC, EXTERNAL

JOLIFE AB - 3005445717 LUCAS 2 CPR CHEST COMPRESSION SYSTEM; COMPRESSOR, CARDIAC, EXTERNAL
Model Number LUCAS 2
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Codes Cardiac Arrest (1762); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report that their device alarmed and paused during an intervention with a patient.Additionally, it was reported that the control buttons on the device were unresponsive.In this state the device would not be able to provide compressions.If a device does malfunction, the device operating instructions indicate that the user is to perform manual chest compressions.The patient involved in the reported event is deceased; however, the customer advised stryker that the device use did not contribute to the outcome of the patient.
 
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.

Brand Name
LUCAS 2 CPR CHEST COMPRESSION SYSTEM
Common Device Name
COMPRESSOR, CARDIAC, EXTERNAL
Manufacturer (Section D)
JOLIFE AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW  SE-223 70
Manufacturer (Section G)
JOLIFE AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW   SE-223 70
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key24108956
Report Number3005445717-2026-00022
Device Sequence Number17596450
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K090422
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLUCAS 2
Device Catalogue Number99576-000024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/23/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age77 YR
Patient SexMale